Table of Contents
International Journal of Computational Mathematics
Volume 2014, Article ID 526814, 9 pages
http://dx.doi.org/10.1155/2014/526814
Research Article

A Collocation Method for Numerical Solution of Hyperbolic Telegraph Equation with Neumann Boundary Conditions

Department of Mathematics, IIT Roorkee, Roorkee, Uttarakhand 247667, India

Received 24 June 2014; Revised 8 September 2014; Accepted 10 September 2014; Published 28 September 2014

Academic Editor: Zhijie Xu

Copyright © 2014 R. C. Mittal and Rachna Bhatia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. S. El-Azab and M. El-Gamel, “A numerical algorithm for the solution of telegraph equations,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 757–764, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. Dehghan and A. Shokri, “A numerical method for solving the hyperbolic telegraph equation,” Numerical Methods for Partial Differential Equations, vol. 24, no. 4, pp. 1080–1093, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L. B. Liu and H. W. Liu, “Quartic spline methods for solving one-dimensional telegraphic equations,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 951–958, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H.-W. Liu and L.-B. Liu, “An unconditionally stable spline difference scheme of (k2+h4) for solving the second-order 1D linear hyperbolic equation,” Mathematical and Computer Modelling, vol. 49, no. 9-10, pp. 1985–1993, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Dosti and A. Nazemi, “Quartic B-spline collocation method for solving one-dimensional hyperbolic telegraph equation,” The Journal of Information and Computing Science, vol. 7, no. 2, pp. 83–90, 2012. View at Google Scholar
  6. R. C. Mittal and R. Bhatia, “Numerical solution of second order one dimensional hyperbolic telegraph equation by cubic B-spline collocation method,” Applied Mathematics and Computation, vol. 220, pp. 496–506, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. K. Mohanty, “An unconditionally stable finite difference formula for a linear second order one space dimensional hyperbolic equation with variable coefficients,” Applied Mathematics and Computation, vol. 165, no. 1, pp. 229–236, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. R. K. Mohanty, M. K. Jain, and K. George, “On the use of high order difference methods for the system of one space second order nonlinear hyperbolic equations with variable coefficients,” Journal of Computational and Applied Mathematics, vol. 72, no. 2, pp. 421–431, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. R. K. Mohanty, “An unconditionally stable difference scheme for the one-space-dimensional linear hyperbolic equation,” Applied Mathematics Letters, vol. 17, no. 1, pp. 101–105, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. Gao and C. Chi, “Unconditionally stable difference schemes for a one-space-dimensional linear hyperbolic equation,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 1272–1276, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. M. Dehghan and M. Lakestani, “The use of Chebyshev cardinal functions for solution of the second-order one-dimensional telegraph equation,” Numerical Methods for Partial Differential Equations, vol. 25, no. 4, pp. 931–938, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. Saadatmandi and M. Dehghan, “Numerical solution of hyperbolic telegraph equation using the Chebyshev tau method,” Numerical Methods for Partial Differential Equations, vol. 26, no. 1, pp. 239–252, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. Mohebbi and M. Dehghan, “High order compact solution of the one-space-dimensional linear hyperbolic equation,” Numerical Methods for Partial Differential Equations, vol. 24, no. 5, pp. 1222–1235, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Lakestani and B. N. Saray, “Numerical solution of telegraph equation using interpolating scaling functions,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 1964–1972, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Esmaeilbeigi, M. M. Hosseini, and S. T. Mohyud-Din, “A new approach of the radial basis functions method for telegraph equations,” International Journal of Physical Sciences, vol. 6, no. 6, pp. 1517–1527, 2011. View at Google Scholar · View at Scopus
  16. M. Dehghan and A. Ghesmati, “Solution of the second-order one-dimensional hyperbolic telegraph equation by using the dual reciprocity boundary integral equation (DRBIE) method,” Engineering Analysis with Boundary Elements, vol. 34, no. 1, pp. 51–59, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. L. B. Liu and H. W. Liu, “Compact difference schemes for solving telegraphic equations with Neumann boundary conditions,” Applied Mathematics and Computation, vol. 219, no. 19, pp. 10112–10121, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. R. C. Mittal and R. K. Jain, “Cubic B-splines collocation method for solving nonlinear parabolic partial differential equations with Neumann boundary conditions,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 4616–4625, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. R. C. Mittal and R. K. Jain, “Numerical solutions of nonlinear Burgers' equation with modified cubic B-Splines collocation method,” Applied Mathematics and Computation, vol. 218, no. 15, pp. 7839–7855, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. R. J. Spiteri and S. J. Ruuth, “A new class of optimal high-order strong-stability-preserving time discretization methods,” SIAM Journal on Numerical Analysis, vol. 40, no. 2, pp. 469–491, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus